# SDR TRAX200800613

- Difficulty date: May 8, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621.00 FLOOR SUPPORT ANGLE IS CRACKED IN OUTBOARD RADIUS.  RESOLVED ON W/O 90038 TASKCARD N/R 00181.  REPAIRED RT FS 621.00 FLOOR SUPPORT ANGLE IAW REO 601R-53-61-117 REV C STEPS 1-7.  REQUIRES TOP COAT.  APPLIED TOP COAT AS NEEDED IAW CRJ 200 SRM 51-25-01.  PRESSURE CHECK DUE.  PERFORMED LEAK CHECK OF RT 621.00 FLOOR SUPPORT ANGLE IAW CRJ AMM TASK 21-32-00-863-801. NO LEAKS NOTED AT THIS TIME.  C/W ASA REO 601R-53-61-117.  [SUPPLEMENTAL SDR CLOSED 6/24/08] (A)
